Related Questions

Is it common to be spotting while on Depo-Provera shot? Was on 2 yrs & off 1 yr, & now back on it.

Breakthrough bleed. Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. Read more...

Could one still have spotting after stopping Depo-Provera provera (medroxyprogesterone)?

Depoprovera. Depoprovera is a injectable contraceptive medication that last 3 months in your body. It is very strong and chances of becoming pregnant while on this contraceptive are rare although never impossible.It functions by thickening the cervical mucous and changing the endometrium in addition to suppresing ovulation.Side effect like abnormal bleeding are very common and can last months after last dose. Read more...

Can I get pregnant whilst spotting on the Depo-Provera?

Not likely. Depo-provera is one of the most effective forms of birth control, as long as you get the shot every 3 months as directed. Irregular or absent periods are an expected side effect. Failure rates are 1-3%. Anytime you suspect that you may be pregnant the best thing to do is to take home pregnancy test. They are cheap, reliable and available at any pharmacy. In minutes you will have your answer. Read more...

How to stop menstrual spotting while using Depo-Provera birth control?

Side effect. once you are on the depo injection, bleeding is a common side effect. You should consult your GYN and ask about the use of NSAIDS to control bleeding ( Advil/Aleve). Unfortunately, bleeding is an expected side effect. Read more...

Spotting on Depo-Provera shot? Could it be wearing off? I had one shot in June it was my first shot I've been trying to cleanse my body could it be working

Infection or Cancer. Please change your gender on your profile. We really rely upon such facts to give you the best medical answers we can. Gender is vital to be correct. You have kidneys and liver and immune systems that keep your body cleansed. There is no medical benefit to doing any other type of "cleanse'. Spotting is a sign of trauma, infection, or cancer. It probably has nothing to do with the DEPO. Read more...
Resubmit information. It is not unusual for a Female to have spotting on Depo - particularly with the first shot. However, your information states that you are a Male Patient. Is this in Error? Male or Female, cleansing by Purging or unusual diets is not recommended. What are you using for this Cleanse? Read more...